MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION ORIGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G051
Medical Device Problem Codes High impedance (1291); Incorrect, Inadequate or Imprecise Result or Readings (1535); Failure to Convert Rhythm (1540)
Health Effect - Clinical Code Ventricular Tachycardia (2132)
Date of Event 05/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
This cardiac resynchronization therapy defibrillator (crt-d) and unknown model right ventricular (rv) lead declared fc1005 (shock to open conduction) from an out-of-range shock lead impedance greater than 145ohms.Boston scientific technical services reviewed the available data as initially the physician requested insight to shock therapy for the ventricular tachycardia (vt) episodes.It was confirmed that the most recent shock therapy delivered was within normal shock impedance range.Additionally, the biv triggered pace cannot be exclude from contributing to any of the given arrhythmias, however the biv trigger might also have been triggered by an arrhythmic ventricular event.It is suspected the lead system is damaged or disconnected.The physician has reprogrammed the device.The device remain in service.No adverse patient effects were reported.

Brand Name
ORIGEN CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10707912
Report Number2124215-2020-21152
Device Sequence Number3644592
Product Code NIK
UDI-Device Identifier00802526534478
UDI-Public00802526534478
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010012/S341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/15/2019
Device Model NumberG051
Device Catalogue NumberG051
Device Lot Number122827
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2020
Initial Report FDA Received Date10/20/2020
Patient Sequence Number1